# SDR AALA201607029007

- Difficulty date: June 29, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 40,886 hours, 27,773 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: 23662
- Condition: Low Pressure
- Location: Center Fuel Cell
- Part time: 40,888 hours, 27,774 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS 1 MESSAGE : FUEL CENTER TANK PUMP 1 LOW PRESSURE.  REPLACED LEFT HAND CENTER FUEL TANK FUEL PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-21-51.
